# SDR IPXA2021062270872

- Difficulty date: June 21, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,065 hours, 17,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 62962
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR CLOSES INTERMITTENTLY.  R&R DOOR LOCK RELEASE PIN SOLINOID PER AMM 52-10-06-401. OK FOR SERVICE. ESR: IPC 52-11-20-01 ITEM 070J
